# SDR QXEA2013031000558

- Difficulty date: March 10, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Nut Plate
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE DOOR AFT FRAME HAS ONE CORRODED NUT PLATE BELOW NR 3 STOP FITTING. REMOVED NUT PLATE ASSY AND CORRODED NUT PLATE IAW SRM 51-42-05-02-01, REV 12.  INSTALLED NEW NUT PLATE IAW SRM 51-42-05-02-01, REV 12.  OK TO INSTALL NUT PLATE ASSY. INSTALLED NUT PLATE ASSY IAW SRM 51-42-05-02-01, REV 12. APPLIED TOPCOAT IAW SRM 51-25-05-02-01, REV 12 AND SRM 51-25-45-02-01, REV 12.
